# SDR USAA2013011400050

- Difficulty date: January 2, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 41,932 hours, 17,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53470489002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON AFT CARGO COMPARTMENT WEB BETWEEN FR56 TO FR57, S38L.  REPLACED AFT CARGO COMPARTMENT WEB BETWEEN FR56 TO FR57, S38L IAW A319 SRM 51-72-11.
